# SDR DXTA2013120205588

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 10,762 hours, 6,467 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: AL1245T660B
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE ODOR OF HOT PLASTIC OR HOT VINYL WAS NOTICED BY 4 CREW MEMBERS.  THE ODOR IS MUCH STRONGER TOWARDS THE CEILING OF THE CABIN.  THE STRONGEST ODOR COMING FROM THE CEILING BETWEEN SEATS 3 & 5.  NO SMOKE IS NOTICED. DUCT SUPPLY TEMP IS 46 DEGREES TO THE CABIN & 60 DEGREES TO THE COCKPIT.  REMOVED BOTH PSU'S & FOUND 9 LAMPS TO HAVE GLUE LIKE SUBSTANCE ON THEM & ALL OTHER LAMPS TO BE DIRTY.  R & R 9 LAMPS & CLEANED THE REMAINING BULBS.  INSTALLED PSU'S & RAN APU, THERE WAS NO SMELL IAW CE-750 MM 30-00-00.
